CheckEmoji Community · the emoji forum
🏠 Home 🆕 What's new ❓ Unanswered 🔥 Popular 📡 RSS Members 👥 0 online log in · register
Home › crimsonstag11 › Posts

Posts by crimsonstag11

5 posts shown.

Looking for a specialist... in Health ·
wiredcanyon2, thanks a lot 😉
Looking for a specialist... in Health ·
Thanks for the quick reply 🙂

Since this is my first checkup, what can I expect? Is it going to be an ultrasound or something else?
Looking for a specialist... in Health ·
Hi everyone,

I have an appointment scheduled with Prof. Radman at Rebro because I've been dealing with some swollen lymph nodes in my neck. Has anyone here seen him before? What’s his bedside manner like?

Thanks
Hormonal Contraception: The Pill [General Discussion] in Women's Health ·
Keith Thomas21 said:My dearest ladies, how on earth are you all navigating this particular struggle?
I’ve been taking oral contraceptives to manage some issues with acne and irregular cycles. In the beginning, everything seemed perfectly fine, but it has now been a full year since I started the regimen. The trouble is that my libido has steadily ebbed away over time, and now it has effectively hit zero. Mentally, the desire is still there—I can feel the impulse in my mind—but when the moment actually arrives, I find myself instinctively trying to avoid it at all costs.
On top of that, I’m dealing with intense vaginal dryness, which makes intimacy quite painful, and that only serves to further kill any lingering interest in sex. We have tried using various lubricants, but they haven't made much of a difference in alleviating the discomfort.
I honestly feel at a loss as to what else I can possibly do. 😠

Maybe try switching brands? Perhaps something with a lower dosage would work better. I’ve dealt with the exact same thing—Yasmin works okay for me, but Cilest was a total disaster. I'm starting a cycle of Qlaira this month, so fingers crossed for some improvement...
Hormonal Contraception: The Pill [General Discussion] in Women's Health ·
So, I’ve been taking Triquilar at about a pill and a half daily. Over the last few months, my libido has completely tanked, along with vaginal moisture. On top of that, it's candida, depression, and irritability... I suspect I might need a different prescription, but I don't have an appointment with my doctor in New York until Friday to discuss it.😲

Ladies, has anyone else gone through something similar?